# SDR A6WA201745265

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 34,443 hours, 32,842 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YOKE STUCK ONCE, AUTOPILOT DISCONNECT FOR TWO SECONDS. CAPTAIN PUT AFT FORCE TO FREE YOKE. OCCURRED ON APPROACH WHILE AUTOPILOT IN DESCENT MODE. REMOVED AND REPLACED ELEVATOR SERVO ACTUATOR IAW AMM 22-11, OPS CHECKED GOOD.
